# SDR HNA2025F00002

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 44,794 hours, 40,336 cycles
- Engine: Allsn AE3007A
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 23073715
- Part serial: AWK00023109V
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 40,643 hours, 355,573 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

N THE CLIMB FROM CLT E1 OIL TEMPERATURE WENT INTO THE RED FOR APPROXIMATELY 1 MINUTE THEN RETURNED TO NORMAL 20 PSI INCREASE INDICATION OIL PRESSURE, OIL TEMPERATURE WAS MAXED OUT AT 138 DEGREES TOP OIL TEMPERATURE.   FACT  02APR25  19:28  CLT   R+R'D #1 ENG OIL TEMP/PRESS SENSOR IAW RR MM 79-31-10 OPS+LEAK CHECK GOOD. A/C GOOD FOR SERVICE.
